question-icon

What causes haziness in urine with normal urinalysis?

default
Posted on Thu, 28 May 2015
Question: Sir i m having urinary inconsistency since month and high blood pressure problem on occassional days since a year...earlier i used to have anti depressents but left them a year ago... I did usg abdomen , kft and urine analysis... All came back normal except i saw some haziness of albumin on report... Is that nrml and what could be the cause of my high bp... Itz usually 140/90... Could it be related to anxiety or what? Besides i m having gastritis fr wch m taking rabeprazol , clidinium bromide and chlorodiazepoxide.
doctor
Answered by Dr. Prof. Kunal Saha (2 hours later)
Brief Answer:
You need to get a USG-KUBP done

Detailed Answer:
Thanks for asking on HealthcareMagic.
I have gone through the details but I would request you to upload the urine report using the facility on the upper right of this page. If the urine is haxy, it could be due to excess albumin (protein) in urine which could indicate a renal pathology, which in turn could be related to the high blood pressure. The problem is unlikely to be related to anxiety but anxiety definitely has a significant role to play in increasing the blood pressure.
I would suggest you to get a ultrasound of KUBP (kidney, ureters, bladder, prostate) done as increase in the size of prostate could cause urinary problems like hesitancy.
You have not done the right thing by discontinuing anti-depressants on your own. I would recommend a follow up with your psychiatrist.
Hope that helps.
Regards
Dr. Kunal Saha
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Prof. Kunal Saha (1 hour later)
Sir i have had usg kubp already n reports are normal except having fatty liver grade 1. In addition i want to say my urine color is yellowish but haziness is written in albumin column... I have uploaded the urine report. N tell me what is the urinary inconsistency related to.?
doctor
Answered by Dr. Prof. Kunal Saha (1 hour later)
Brief Answer:
I would appreciate if you could upload the USG report

Detailed Answer:
Thanks for writing back.

I have gone through the attachment.
* Frankly speaking, the report does not seem quite trustworthy. Probably you should repeat it from somewhere more reliable. In that case, I would also recommend urine culture along with routine microscopy.
* Even though you mention the USG report to be normal, I would still appreciate if you could upload the report.
* Furthermore, I would like to ask what exactly you mean by 'inconsistency'. I assume that you mean hesitancy. Clarification sought.
* I would suggest you to get a routine blood count done and to share the report.

The description till now has not been adequate to make a diagnosis. As mentioned already, I feel that prostatic enlargement could be the cause of hesitancy. Another possibility is urinary tract infection which should be apparent if the blood test results indicate that way.

Regards
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Prof. Kunal Saha (3 hours later)
Sir the urine test is from reliable source. By inconsistency i mean decreased urine flow, hav to apply force while urinating...i ll upload the usg report also wch is nrmal... Just wanted to know what could be the reason for high bp.
doctor
Answered by Dr. Prof. Kunal Saha (9 minutes later)
Brief Answer:
I have already indicated the possibilities.Hard to confirm which one exactl

Detailed Answer:
Thanks for asking back again. Good to hear that the urine test is from a reliable source. I have seen the attached images but could you upload the report rather than the plates. Not all the information can be made out from the plates. I need the size and description of the prostate in particular.

The high BP is due to age related degenerative changes of the blood vessels. It includes the effect of deposition of lipids in the lumen of blood vessels, thus narrowing them and increasing the pressure of blood as it flows through those vessels.

My suspicion about the reduced urine flow is enlarged prostate as already mentioned. Hard to comment without the exact specifications of the USG. The hazyness of urine could be due to excess albumin (protein) in urine which could indicate a renal pathology, which in turn could be related to the high blood pressure. All these require clinical correlation and I find it very hard to comment further without being able to directly evaluate you.

Regards
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Prof. Kunal Saha (22 hours later)
Sir i have uploaded the report as well as the plates too... Please check the dimensions of prostate in the lower left corner of the same plate. I mean on prostate image check the lower left corner for dimensions in cm and vol in ml.
Thanks.
doctor
Answered by Dr. Prof. Kunal Saha (37 hours later)
Brief Answer:
The attached plates are all showing the right and left kidneys

Detailed Answer:
Thanks again for writing back. I had lost my internet connectivity and could not answer earlier. Let me deeply apologize for that.

I do not see the report attached. I see multiple plates (4 images), each constituting of the right and left kidney. Moreover, other than the size, the report contains details like post void residual urine. These things cannot be made out from a plates, at least not by a person who is not a radiologist. So I request for your cooperation once again.

Regards
Dr. Kunal Saha
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Prof. Kunal Saha (3 hours later)
Check now sir... I uploaded once again the size of prostate is given in lower right corner of plate
doctor
Answered by Dr. Prof. Kunal Saha (4 hours later)
Brief Answer:
Urinary tract infection needs to be ruled out

Detailed Answer:
Thanks for uploading the image this time.

Urinary hesitancy can be caused by:
Drugs (some cold remedies, some nasal decongestants, tricyclic antidepressants, and anticholinergic drugs used for incontinence)
Enlarged prostate (benign prostatic hyperplasia)
Inflammation or infection of the prostate gland (prostatitis)
Nervous system disorders
Recent surgery (postoperative retention)
Scar tissue (stricture)
Shy or bashful bladder syndrome (being unable to urinate when another person is in the room)
Urinary tract infection

The prostate size in the ultrasonogram seems fine and so that is unlikely to be the cause. I was not quite satisfied with the urine report and you did not want to repeat it from elsewhere. So, I find it hard to rule out urinary tract infection as a possible cause and hence I would request you to talk to your treating physician. Post operative factors are probably not relevant in your case. Nervous system causes need to be evaluated by your doctor.

Regards
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Prof. Kunal Saha (27 minutes later)
Thanks a lot sir i went to urologist n he told me that this is luts n is all stress related and side effect of medications. Prescribmed me some medications. Hope they work.
doctor
Answered by Dr. Prof. Kunal Saha (31 minutes later)
Brief Answer:
Anxiolytics should give you relief.

Detailed Answer:
Thanks again.

Lower urinary tract symptoms (LUTS) is not a disease in itself. It is just a group of symptoms. If your doctors thinks it to be due to stress, he can ask you to take anxiolytics like alprazolam. But these are prescription medicines and we cannot prescribe medicines through this platform. In such a case, you need to request your doctor to write it down for you.

If your doctor thinks it to be due to side effects of certain medications, you have to talk to the concerned doctor about modification of the doses or the medicines.

Hope that helps.

Regards
Dr. Kunal Saha
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4471 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes haziness in urine with normal urinalysis?

Brief Answer: You need to get a USG-KUBP done Detailed Answer: Thanks for asking on HealthcareMagic. I have gone through the details but I would request you to upload the urine report using the facility on the upper right of this page. If the urine is haxy, it could be due to excess albumin (protein) in urine which could indicate a renal pathology, which in turn could be related to the high blood pressure. The problem is unlikely to be related to anxiety but anxiety definitely has a significant role to play in increasing the blood pressure. I would suggest you to get a ultrasound of KUBP (kidney, ureters, bladder, prostate) done as increase in the size of prostate could cause urinary problems like hesitancy. You have not done the right thing by discontinuing anti-depressants on your own. I would recommend a follow up with your psychiatrist. Hope that helps. Regards Dr. Kunal Saha